Revista Colombiana de Matemáticas is a joint publication of Sociedad Colombiana de Matemáticas and the National University of Colombia (Bogotá). It publishes two volumes per year in both hardcopy and electronic format.

The Journal was established in 1952 by the Mathematics Faculty at the Universidad Nacional de Colombia in Bogotá with the name “Revista de Matemáticas Elementales”. It published several volumes per year and in 1967 it was renamed “Revista Colombiana de Matemáticas”. Since then the journal publishes papers in both mathematics and applied mathematics.

The Journal is run jointly by the Colombian Mathematical Society and the National University of Colombia. They appoint three Associate Editors for the journal, and these three Associate Editors manage the editorial process of the journal. One Associate Editor is appointed by the Colombian Mathematical Society, one is appointed by the National University and the third one is appointed jointly. The three Associate Editors decide who is appointed as Executive Editor, and this last person is also in charge of the complete management of the journal.

The Associate Editors appoint the Editors as well as the members of the Editorial Board.

Revista Colombiana de Matemáticas’ digital object identifier DOI is the following:

The International Standar Serial Numbers are:
ISSN (Print) 0034-7426
ISSN (Online) 2357-4100

The Journal can be accessed both from the Colombian Mathematical Society portal and from the National University Journals portal:

Volumen 55 No. 2 – 2021

Revista Colombiana de Matemáticas

The Revista Colombiana de Matemáticas is a member of: